Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 7, Issue 4, Pages 467-486
http://dx.doi.org/10.1155/S1048953394000377

Non-compact random generalized games and random quasi-variational inequalities

1Department of Mathematics, Statistics, and Computing Science, Dalhousie University, N.S., Halifax B3H 3J5, Canada
2Department of Mathematics, The University of Queensland, Brisbane 4072, Australia

Received 1 October 1993; Revised 1 June 1994

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xian-Zhi Yuan, “Non-compact random generalized games and random quasi-variational inequalities,” Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 4, pp. 467-486, 1994. https://doi.org/10.1155/S1048953394000377.